Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 203, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2016, 5:27 PM CDT for Kidder County, Logan County, Stutsman County, North Dakota. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2016, 5:27 PM CDT (22:27 UTC)
- Expired
- Aug 1, 2016, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kidder County, ND, Logan County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 134 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:24 PM CDT | TSTM WND GST 60 | Jamestown, ND | DIME SIZE HAIL ALSO REPORTED WITH THE WIND. OTHER PUBLIC REPORT INDICATED PEA SIZE HAIL AND GETTING LARGER. |
| Aug 1, 6:35 PM CDT | HAIL 1 | 1 Sse Jamestown, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 2111 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
502
WUUS53 KBIS 012227
SVRBIS
NDC043-047-093-012330-
/O.NEW.KBIS.SV.W.0203.160801T2227Z-160801T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT MON AUG 1 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
CENTRAL STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
NORTHEASTERN LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 630 PM CDT
* AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF PINGREE TO 4 MILES SOUTHEAST OF
TAPPEN...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...MEDINA...GACKLE...TAPPEN...STREETER...BUCHANAN...
CLEVELAND...SPIRITWOOD...PINGREE...ELDRIDGE...WINDSOR...
CRYSTAL SPRINGS AND CHASE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4663 9901 4663 9903 4662 9904 4647 9933
4693 9969 4723 9903 4693 9844 4691 9844
TIME...MOT...LOC 2226Z 308DEG 18KT 4711 9896 4684 9956
HAIL...1.00IN
WIND...60MPH
$$
SCHILD3 follow-up statements
143
WWUS53 KBIS 012243
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
543 PM CDT MON AUG 1 2016
NDC043-047-093-012330-
/O.CON.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
KIDDER ND-STUTSMAN ND-LOGAN ND-
543 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL KIDDER...CENTRAL STUTSMAN AND NORTHEASTERN LOGAN
COUNTIES...
AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BUCHANAN TO 6 MILES SOUTHWEST OF MEDINA...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...MEDINA...GACKLE...BUCHANAN...CLEVELAND...SPIRITWOOD...
PINGREE...ELDRIDGE...WINDSOR AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4663 9901 4663 9903 4662 9904 4653 9922
4690 9957 4723 9903 4693 9844 4691 9844
TIME...MOT...LOC 2243Z 301DEG 19KT 4706 9887 4683 9940
HAIL...1.50IN
WIND...60MPH
$$
SCHILD350
WWUS53 KBIS 012301
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
601 PM CDT MON AUG 1 2016
NDC043-047-012310-
/O.CAN.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
KIDDER ND-LOGAN ND-
601 PM CDT MON AUG 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIDDER AND
NORTHEASTERN LOGAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4663 9901 4663 9904 4693 9943 4723 9903
4693 9844 4691 9844
TIME...MOT...LOC 2300Z 302DEG 25KT 4694 9887
$$
NDC093-012330-
/O.CON.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
STUTSMAN ND-
601 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL STUTSMAN COUNTY...
AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
JAMESTOWN...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
JAMESTOWN AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELDRIDGE
AND WINDSOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4663 9901 4663 9904 4693 9943 4723 9903
4693 9844 4691 9844
TIME...MOT...LOC 2300Z 302DEG 25KT 4694 9887
HAIL...1.50IN
WIND...60MPH
$$
SCHILD228
WWUS53 KBIS 012315
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT MON AUG 1 2016
NDC093-012330-
/O.CON.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
STUTSMAN ND-
615 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN STUTSMAN COUNTY...
AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...BUCHANAN...SPIRITWOOD AND ELDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4697 9900 4709 9878 4693 9844 4691 9844
4672 9882
TIME...MOT...LOC 2314Z 311DEG 23KT 4687 9876
HAIL...1.75IN
WIND...60MPH
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:43 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 1, 3:43 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 343 PM CDT MON AUG 1 2016 .UPDATE... Issued at 341 PM CDT Mon Aug 1 2016 Severe thunderstorm watch 429 issued and valid until 11 pm cdt Monday. Updates to text products imminent. && .SHORT TERM...(This evening through Tuesday) Issued at 221 PM CDT Mon Aug 1 2016 The latest water vapor imagery shows an upper low circulating over central Manitoba with a couple of shortwave troughs migrating through the cyclonic flow across central ND. The main highlight in the short term period will be potential for severe thunderstorms across the James River Valley through this evening. Uncertainty remains on how things may/will evolve as high resolution convective allowing models differing on this. Main players are a surface front/density gradient situated over the James River Valley with dewpoints in the lower 70s as opposed to 60F-65F farther west. A mid level/700mb shortwave was noted near Fort Yates, and this is forecast to slide atop the cold front this afternoon/evening. This is in line with the latest SPC outlook today with large hail, damaging winds, and heavy rainfall the main threats. This is the main area we are monitoring. Otherwise, very little if any precipitation expected west, although a jet streak was seen sliding across northeast MT into south central Manitoba. The right entrance region could induce enough vertical motion for an isolated non severe thunderstorm west. For tonight and Tuesday, shortwave ridging takes control behind our departing upper low and shortwave trough. Tuesday will see a brief return to dry weather with highs in the 80s under sunny conditions. .LONG TERM...(Tuesday night through Monday) Issued at 221 PM CDT Mon Aug 1 2016 Active weather increases Tuesday night and is full control Wednesday, as another upper low now located just off of Vancouver Island is forecast to migrate along the US/Canadian border. SPC Day 3 already indicating a Slight Risk for Severe Thunderstorms for all but western ND. Minot, Bismarck, and Jamestown per NSharp soundings are all uncapped by 21z, with ample cape and shear present ahead of slightly negatively tilted trough and ahead of a sharp cold front. Good chance for severe weather to unfold given the current scenario and setup. Will add a mention of severe wording in the gridded forecast. Breezy and cooler Thursday behind the system with highs in the 70s. The pattern remains progressive and active, with another mid/upper level transitory shortwave ridge Thursday night through Friday producing dry and tranquil conditions. Although broad ridging remains for most of the weekend, there will be enough instability for a slight chance mention, but dry most of the time. The GFS and ECMWF agree that Monday looks to be the best chance for thunderstorms across western and central ND. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 221 PM CDT Mon Aug 1 2016 A cold front was moving east through North Dakota early this afternoon, extending from the northeast corner of the state to the south central. Showers and thunderstorms will develop along this front later this afternoon, mainly just west of the James River Valley. A few low clouds are still hanging around KBIS and KJMS, leading to intermittent MVFR ceilings. These clouds should continue to lift in the next few hours, giving way to VFR conditions for the rest of the period. The only exception will be over KJMS with any heavier thunderstorms that form in the 20-22z time frame. Expect a few hours of breezy north to northwest winds behind the front this afternoon. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...KS SHORT TERM...KS LONG TERM...KS AVIATION...ZH
Hazardous weather outlook, Aug 1, 3:46 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT MON AUG 1 2016 NDZ023-025-034>037-042-045>048-050-051-022100- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED OVER SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY THROUGH EARLY TONIGHT. SOME SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017>022-031>033-040-041-043-044-022100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Aug 1, 4:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 3 NE STRASBURG 46.16N 100.12W
08/01/2016 M1.25 INCH EMMONS ND STORM CHASER
HAIL ONGOING LAST 5 MINUTES.
&&
NHEINERTLocal storm report, Aug 1, 4:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
436 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FUNNEL CLOUD 1 W STRASBURG 46.13N 100.18W
08/01/2016 EMMONS ND PUBLIC
BRIEF FUNNEL CLOUD NEAR STRASBURG.
&&
NHEINERTLocal storm report, Aug 1, 4:37 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM FUNNEL CLOUD 10 N STEELE 47.00N 99.92W
08/01/2016 KIDDER ND BROADCAST MEDIA
BRIEF FUNNEL CLOUD NORTH OF STEELE.
&&
NHEINERTLocal storm report, Aug 1, 4:38 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
438 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FUNNEL CLOUD ROBINSON 47.14N 99.78W
08/01/2016 KIDDER ND PUBLIC
FUNNEL CLOUD REPORTED NEAR ROBINSON. FUNNEL WAS HALF
WAY TO THE GROUND THEN LIFTED.
&&
NHEINERTLocal storm report, Aug 1, 4:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 W ROBINSON 47.14N 99.80W
08/01/2016 E1.75 INCH KIDDER ND PUBLIC
GOLF BALL SIZE HAIL FELL NEAR ROBINSON.
&&
NHEINERTSpecial weather statement, Aug 1, 4:52 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 352 PM MDT MON AUG 1 2016 NDZ041-042-044-012230- ADAMS ND-HETTINGER ND-GRANT ND- 352 PM MDT MON AUG 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HETTINGER... SOUTHWESTERN GRANT AND EAST CENTRAL ADAMS COUNTIES UNTIL 430 PM MDT... AT 352 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF MOTT...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENTLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTH CENTRAL NORTH DAKOTA. LAT...LON 4609 10239 4629 10241 4636 10190 4609 10185 TIME...MOT...LOC 2152Z 262DEG 16KT 4620 10231 CJS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:11 PM CDT | Special Weather Statement | BIS | Billings | 34 min |
| Jul 31, 7:11 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 64 min |
| Jul 31, 7:54 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 66 min |
| Jul 31, 8:16 PM CDT | Areal Flood Advisory | BIS | Mountrail | 3 hr |
| Jul 31, 8:19 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 42 min |
| Jul 31, 8:28 PM CDT | Special Weather Statement | BIS | Burke | 32 min |
| Jul 31, 9:01 PM CDT | Special Weather Statement | BIS | Ward | 29 min |
| Jul 31, 9:07 PM CDT | Special Weather Statement | BIS | Renville | 23 min |
| Jul 31, 9:13 PM CDT | Special Weather Statement | BIS | Renville | 32 min |
| Jul 31, 9:32 PM CDT | Special Weather Statement | BIS | Mountrail | 28 min |
| Aug 1, 2:52 AM CDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Aug 1, 3:06 AM CDT | Special Weather Statement | BIS | Bowman, Slope | 39 min |
| Aug 1, 3:29 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 46 min |
| Aug 1, 3:45 AM CDT | Special Weather Statement | BIS | Bowman, Slope | 45 min |
| Aug 1, 3:58 AM CDT | Special Weather Statement | BIS | Williams | 32 min |
| Aug 1, 4:25 AM CDT | Special Weather Statement | BIS | Adams, Billings, Bowman, Hettinger, Slope, Stark | 50 min |
| Aug 1, 8:31 AM CDT | Special Weather Statement | BIS | Grant | 29 min |
| Aug 1, 2:53 PM CDT | Special Weather Statement | BIS | Kidder | 52 min |
| Aug 1, 3:00 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 45 min |
| Aug 1, 3:06 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
| Aug 1, 3:20 PM CDT | Special Weather Statement | BIS | Emmons | 25 min |
| Aug 1, 3:30 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Wells | 60 min |
| Aug 1, 3:46 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 44 min |
| Aug 1, 3:52 PM CDT | Special Weather Statement | BIS | Emmons | 23 min |
| Aug 1, 4:21 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 54 min |
| Aug 1, 4:23 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 67 min |
| Aug 1, 4:29 PM CDT | Areal Flood Advisory | BIS | Kidder, Stutsman | 3 hr |
| Aug 1, 4:52 PM CDT | Special Weather Statement | BIS | Adams | 38 min |
| Aug 1, 5:30 PM CDT | Special Weather Statement | BIS | Grant | 30 min |
| Aug 1, 6:17 PM CDT | Special Weather Statement | BIS | Sioux | 43 min |
| Aug 1, 6:26 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 39 min |
| Aug 1, 6:43 PM CDT | Special Weather Statement | BIS | Foster | 32 min |
| Aug 1, 6:47 PM CDT | Special Weather Statement | BIS | Dickey | 43 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.